# SDR SWIA2023072700626

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE GOUGE/SCRATCH INSIDE LH WING FUEL BAY UNDER PANEL 540CB, FWD SIDE, ON LOWER WING PLANK STRINGER BETWEEN WS85.50 - WS65.75, STGR 15     (C-CHECK RO 7/23/2023)    BLENDED GOUGE/SCRATCH INSIDE LH WING FUEL BAY UNDER PANEL 540CB FWD SIDE ON LOWER WING PLANK STRINGER BETWEEN WS85.50 - WS65.75 AT STR 15. REF CRJ200 SRM 51-12-00. PERFORMED AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-3769 REV -- DATED 2023-06-28. COMPLIED WITH TASK CARD 51-900-1003-SKY.  -NO WEIGHT CHANGE, BLEND ONLY-
